# SDR AALA20130118008

- Difficulty date: January 18, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 85,687 hours, 13,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 1197 AT STRINGER 24 RIGHT.  REPAIRED PER SRM 53-00-01-2R-6.
